# SDR 07FDEA04133

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,387 hours, 23,847 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57112205
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT FRAME 47 INTERNAL FITTING LT HOLE NR E (1MM) IN REAR SPAR, HOLE NR G (2MM) IN CORNER FITTING, HOLE NR I (2MM) IN FWD FITTING, HOLE NR N (2MM) IN FWD FITTING, REPAIR PERFORMED BY OVERSIZING THE HOLES (E,G,N) UNTIL CRACK REMOVAL AND CUT OUT THE EXTERNAL FITTING PER SB 57-6049 ON HOLE NR I AND INSTALL A CONICAL WASHER IAW EA 6-5710-73899 AND RAS/AS/310/2003 ISS A.
